

NASPI Work Group Hybrid Meeting and Vendor Show Electric Power Research Institute (EPRI) 1200 W. WT Harris Blvd Charlotte, North Carolina October 15-16, 2024

The North American Synchrophasor Initiative (NASPI) Work Group Hybrid Meeting and Vendor Show will be held in Charlotte, North Carolina, October 15 - 16, 2024, featuring invited speakers and technology partners demonstrating their latest offerings. You will hear presentations from companies and individuals who are using synchrophasor technology successfully to solve specific challenges and the lessons they learned along the way. Our distinguished keynote speaker is Dr. Matthew Gardner, the vice president, Electric Transmission, of Dominion Energy.

NASPI Work Group registration: Early-bird registration will be \$415 for regular attendees and \$175 for students until September 15th, 2024. Rates will then increase to \$515 for regular attendees and \$225 for students. Registration fees are the same for both in-person and remote participation.

NASPI welcomes you to Charlotte, North Carolina. We are providing a link to a brochure that contains maps of EPRI's campus and the local area as well as a list of hotels, restaurants, and area attractions.

Hotel rates: EPRI has negotiated rates for the hotels listed on page two of the brochure. If you have already secured a room at one of those hotels, please call the hotel and ask for the EPRI rate.

Partners: If you are a vendor and would like to attend this meeting in person as a NASPI Partner, please review the Partnership Opportunity document. Determine what level of partnership you would like and make your selection on the registration site. Your additional attendees will be sent a code to register as noted in the partner document. Partner tables will be setup at the back of the main meeting room. All our partners will receive shipping instructions and setup/take down times and dates for the EPRI location. If you have any additional questions, please email naspi@pnnl.gov.

For those of you attending remotely, please note all times below are **Eastern Time**.

	Draft Agenda (10/14/24)		
Tuesday, October 15, 2024 (Eastern Time)			
8:30 - 9:30 am	Registration and coffee		
	Session 1: Keynote & NASPI Update		
9:30 - 9:40 am	Welcome, Introductions, and Logistics Review: Jim Follum (PNNL)		
9:40 - 10:00 am	Keynote Speaker: Matthew Gardner (Dominion Energy)		
10:00 – 10:20 am	NASPI Update – Jim Follum (PNNL)		
10:20 – 10:40 am	Break (20 Minutes)		
	Session 2: Utility Perspectives on Challenges, Solutions, and Needs		
10:40 – 11:00 am	SRP IBR Integration and Operations Challenges – Matthew Rhodes (Salt River Project)		
11:00 – 11:20 am	Southern Company – Clifton Black (Southern Company)		
11:20 – 11:40 am	Dominion Energy – Kevin Jones (Dominion Energy)		
11:40 – 12:00 pm	Southwest Power Pool – Michael Nugent (SPP)		
12:00 – 1:00 pm	Lunch		

Draft Agonda (10/11/24)

	Session 3: Department of Energy Awards
1:00 – 1:15 pm	Overview of FOA 3127 Awards - Sandra Jenkins, DOE
1:15 – 1:30 pm	Overview of OPTIMA Awards - Marissa Morales-Rodriguez, DOE
	Session 4: Department of Energy Project Updates 1
1:30 – 1:50 pm	Arcing Detection Using Point-On-Wave Measurements in Distribution Systems for Wildfire Mitigation – Jhi-Young Joo (LLNL) and Abder Elandaloussi (Southern California Edison)
1:50 – 2:10 pm	Constructing Steady-State Datasets with Derivative Information: An Application in Optimal PMU Placement – Chih-Che Ryan Sun (LLNL)
2:10 – 2:30 pm	Measurement Trustworthiness: Value Proposition and Steps to Demonstration – Artis Riepnieks (PNNL)
2:30 – 2:50 pm	Break (20 Minutes)
	Session 5: Department of Energy Project Updates 2
2:50 – 3:10 pm	The Grid Event Signature Library: An Open-Access Repository of Power System Waveform Signatures – Aaron Wilson (ORNL), Jhi-Young Joo (LLNL), and Shuchi Biswas (PNNL)
3:10 – 3:30 pm	Sensor Placement – Andrew Reiman (PNNL)
3:30 – 3:40 pm	Introduction to PROGRESS MATRIX – Jim Follum (PNNL)
3:40 – 4:00 pm	PROGRESS MATRIX: IBR Distribution Grid Stability: Practical Risk Measurements at 120-volt Outlets at Hawaiian Electric, and What's Next for GridSweep – Alex McEachern (McEachern Labs)
4:00 – 4:20 pm	PROGRESS MATRIX: Analytical Methods and Stability Analytics Leveraging WAPA Practical Data using Digital Twin at NREL-ARIES – Yashodhan Agalgaonkar (NREL)
	Session 6: Technology Partner Flash talks (5 min ea.)
4:20– 4:25 pm	Mehta Tech, Inc.
4:25– 4:30 pm	Topolonet
4:30– 4:35 pm	Meinberg
4:35– 4:40 pm	Electric Power Group
4:40– 4:45 pm	SATEC, Inc.
4:45 – 4:50 pm	PingThings
4:50 – 4:55 pm	Schweitzer Engineering Laboratories – SEL
4:55 – 5:00 pm	Recap of Day 1 – Jim Follum
5:00 - 7:00 pm	NASPI Reception & Vender Show

Wednesday, October 16, 2024 (Eastern Time)		
8:30 - 9:30 am	Registration and coffee	
9:30 - 9:40 am	Welcome, Logistics Review: Jim Follum (PNNL)	
	Session 7: Organizational Updates (10 minutes each)	
9:40 – 9:50 am	NERC Synchronized Measurement Working Group (SMWG) – Clifton Black (Southern Company)	
9:50 – 10:00 am	IEEE –PSRC - Yi Hu (Quanta)	
10:00 – 10:10 am	CIGRE C4/C2.62 – Evangelos Farantatos (EPRI)	
10:10 – 10:20 am	IEEE Syncho-Waveform TF - Hamed Mohsenian-Rad (UCR) and Jhi-Young Joo (LLNL)	
10:20 – 10:40 am	Break (20 Minutes)	
	Session 8: Control Room Solutions Task Team (CRSTT)	
10:40 – 11:00 am	CRSTT Business – Michael Nugent (SPP)	

11:00 – 11:20 am	Requirements for Real-Time Stability Monitoring - Kevin Ostash (Manitoba Hydro)
11:20 – 11:40 pm	TVA Real Time PMU One Lines – Jon Hayden (TVA)
11:40 – 12:00 pm	SDGE update – Daniel Dietmeyer (SDGE)
12:00 – 1:00 pm	Lunch
	Session 9: Engineering Analysis Task Team (EATT)
1:00 – 1:15 pm	 EATT Business – Evangelos Farantatos (EPRI) & Matthew Rhodes (SRP) IPRAM document Model validation/calibration document
1:15 – 1:35 pm	Synchro-Waveform Measurements from IBR Rich Grids - Hamed Mohsenian-Rad (UCR)
1:35 – 2:05 pm	IBR Monitoring Challenges - Matthew Rhodes (SRP) & Doug Bowman (SPP)
2:05 – 2:25 pm	Evaluation of Dynamic Line Rating Software using Field-Measured PMU Data – Ashkan Ashrafi (Topolonet) and Shuchi Biswas (PNNL)
2:25 – 2:45 pm	Break (20 minutes)
	Session 10: Data and Network Management Task Team (DNMTT)
2:45 – 3:00 pm	DNMTT Business – Dan Brancaccio (Quanta Technology)
3:00 – 3:20 pm	The Importance of PMU and Signal Naming Conventions – Dan Brancaccio (Quanta Technology)
3:20 – 3:40 pm	STTP Compatible Point of Wave Data Compression - Ritchie Carroll (GPA)
3:40 – 4:00 pm	NERC CIP Standards and Cloud Applications – Scott Mix, PNNL
	Session 11: Distribution Task Team (DisTT)
4:00 – 4:10 pm	DisTT Business – Panos Moutis (City College of New York)
4:10 – 4:30 pm	"Train the Champion" project – Compiling a promotional showcase for synchronized measurements at distribution systems
4:30 – 4:55 pm	Towards a PMU standard for distribution – IEEE WG C41 briefing, use cases & volunteers
	Meeting Closeout
4:55 – 5:00 pm	Closing remarks – Jim Follum
5:00 pm	Adjourn

NASPI would like to say "THANK YOU" to the following partners for their support.



Silver Partners







